# SDR WX0A2015092872892

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,722 hours, 25,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 26488
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RT ROW 16 & 20, LT ROW 16, 18 & 20 ARE INOPERATIVE.  FOUND DURING WAKE UP CALL.  R & R BATTERY POWER SUPPLY & RESET BATTERY PACK IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
